PLEASE HELP ME. DO ANYONE KNOW THESE MEDS?

hi everyone, i know i might souns stupid but ive been on plasmoquine for 2 weeks and it makes me feel crap!!!!!! i have headaches, shakes and nausiousness. plus im taking panamor at 50 twice daily with pulmison 80mg. for about a two hours after ive taken it i feel terrible. my taste buds are not tasting foods as always. is it the meds? i would really apreciate your input.

9 Replies

oldestnewest
  • Hi Hester. Sound horrible what your going through. Maybe you should go back to your gp or get in touch with your consultant and tell them that your not getting on to well with your meds. Hopefully they can suggest something different. I've had a few different meds that don't suit me but thankfully I've found some that help.

  • thanx clairebear. i found my rheumi this morning, she said its normal that the meds make me dizzy. she said its because ive only been on them little more than a week. she said that she has to treat me severe because my sle is totally out of control. ai. thanks so much for all your info always. youre realy a Godsend at times. lots of hugs, hester.

  • Hi Hester Plasmoquine is chloroquine sulphate an antimalarial, Pulmison is another name for Prednisolone (steroid) and Panamor is a Non-Steroidal Antiinflammatory (NSAID) I take Prednisolone and a different NSAID Naproxen.

    When I looked up Plasmoquine it did state that a side effect could be giddiness but these may go the longer you take it. I would suggest that if it hasn't gone soon you go and see your GP or phone the Consultants secretary.

    Hope this has helped.

  • thanx a million. this really helped me. willow i get soooo much info from you guys, i cant thank you enough. im on facebook also please invite me. hester jacobsz. it would be an honour to have you as friends. have a great day.

  • Oh poor you on 80mg of steroid!! I'm only on 10mg and I'm feeling pretty rubbish! I feel like I'm on a merry-go-round -jittery too- and don't feel able to drive and operate machinery safely after I take it in the mornings. 80mg sounds like over-kill to me. Do you have to take that dose for a month and then reduce down? Or are you expected to cope with that longer term? I would urge you to go to your doctor and say that the side effects are not acceptable and you want to reduce the dose if possible as soon as possible. This has to work for you and your life. However if your lupus is life-threatening and 80mg is what is required, then I would plan to get lots of support from family and friends and stick with it until your lupus in remission. That's my opinion -I'm not an expert. I wish you all the best (((hugs)))

  • hi Dryad, atleast im just taking it for another 4 days then im done for know. but i still have to take the other crap. but i just wish it will start to work. im not feeling any relief yet so far. im still praying that the meds will kick in. thanks for all the hugs and millions right back at you. may you experience a invisible hug from me. you all have made the worlds difference to my life.

  • I'm glad it's just short term -wow that's a short sharp blast of steroids! That's good. I'm sure they will start to work soon, and things will settle down for you over time, it's always worse at the start, especially as you are still only coming to terms with your diagnosis. Thanks for the hugs xx

  • I was on Prednisolone (steroid) 20mg for two weeks and i felt crap every single day, my body was tied all the time, headache all the time, feeling dizzy and losing my balance, couldnt take any noise or brightness, i was glad to come off them. Hope you feel a bit better soon. x

  • thanx sammie, i finished the steroids yeaterday. today i drank just the normal "pharmacy" load. lol. hope you have a nice weekend.

You may also like...